Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at May 29, 2012, 1:21 PM EDT for Clinton County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 1:21 PM EDT (17:21 UTC)
- Expired
- May 29, 2012, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
County Clinton County, PA
The radar
The State College radar (KCCX), 66 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
730 WWUS81 KCTP 291721 SPSCTP SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 121 PM EDT TUE MAY 29 2012 PAZ006-012-291745- NORTHERN CLINTON PA-POTTER PA- 121 PM EDT TUE MAY 29 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND SOUTHEASTERN POTTER COUNTIES... AT 117 PM EDT...A STRONG THUNDERSTORM WAS NEAR TAMARACK...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF NORTH CENTRAL CLINTON COUNTY AND SOUTHEASTERN POTTER COUNTY. LAT...LON 4161 7761 4138 7759 4135 7785 4144 7790 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 29, 11:14 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 29, 11:14 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1114 AM EDT TUE MAY 29 2012 .SYNOPSIS... A COLD FRONT WILL PUSH ACROSS CENTRAL PENNSYLVANIA THIS AFTERNOON AND EARLY TONIGHT. A SECONDARY TROUGH WILL PASS TO THE NORTH OF THE AREA ON WEDNESDAY...FOLLOWED BY COOLER WEATHER FOR THURSDAY. UNSETTLED WEATHER SHOULD RETURN BY LATE IN THE WEEK AS A LOW PRESSURE SYSTEM DEVELOPS IN THE SOUTH-CENTRAL STATES AND MOVES NORTHEAST. && .NEAR TERM /THROUGH TONIGHT/... SVR WATCH 312 IS IN EFFECT UNTIL 7 PM EDT FOR THE NW AND WRN COS. STORMS ARE FIRING OVER FAR NW PA AND ALL OVER ERN OH NOW. MANY OF THESE STORMS ARE ALREADY TURNING SEVERE. HAVE ADDED SVR WORDING TO THE GRIDS/ZFP...AND TIMING REMAINS THE SAME AS ANTICIPATED. TROUBLE MAY COME AS ADDITIONAL STORM CELLS WILL MOST LIKELY DEVELOP AHEAD/EAST OF THE CURRENT AREA OF STORMS...FIRST ALONG THE RIDGES AND DRIFTING ENE. THE ENVIRONMENT IN THE EAST IS ROUGHLY SIMILAR TO THAT IN THE WEST BUT LACKS MUCH SHEAR. LAPSE RATES IN THE LOW LEVELS ARE SHOOTING UP AS TEMPS ARE ALREADY IN THE L/M80S AT 11 AM. CAPES COULD TOP 2000J/KG TODAY WITH NO CAP TO BE PRESENT LATER TODAY AS LAPSE RATES ALSO STEEPEN ALOFT. HAIL IS LOOKING LIKELY WITH SVR HAIL POSS...AND WIND DMG POSSIBLE AS WELL...BUT WINDS ALOFT ARE NOT EXTREME. HEAVY RAINERS ARE ALSO POSSIBLE WITH PWATS IN THE 1.5-1.75 INCH RANGE THIS AFTN/EVENING AND STORM RELATIVE FLOW SLIGHTLY AGAINST THE INFLOW...MAKING FOR THE POSS OF SLOW MOVING CELLS /BACK-BUILDING. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW AND KEEP MENTION OF HEAVY RAIN/POSS FLOODING IN HWO. FRONT NOT QUITE INTO KDTW NOR KTOL ATTM...SO A PROLONGED PERIOD OF SHOWERS AND THUNDERSTORMS IS EXPECTED. EXPECT THE SVR THREAT TO PERSIST INTO THE EVE HRS ESP OVER THE ERN/SERN COS BEFORE DIURNAL COOLING DIMINISHES THREAT LATER TNT. HOWEVER AS THE SOURCE OF LIFT FOR THESE STORMS IS ALONG THE FRONTAL BOUNDARY EXPECT THEM TO CONTINUE WELL INTO THE EVENING. PCPN SHOULD BE OVER/EXIT THE SE PART OF THE CWA LATE TONIGHT INTO EARLY WED. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... ANOTHER PROGRESSIVE SHORTWAVE TROUGH WILL DIVE ESEWD FM THE ARROWHEAD OF MN AND TRACK ALONG THE U.S/CANADIAN BORDER REACHING NRN NEW ENGLAND ON THURS. A SECONDARY COLD FRONT WILL ACCOMPANY THIS SYSTEM AND PUSH EWD THROUGH CENTRAL PA WED NGT. NLY FLOW ASSOCIATED WITH SFC HIGH PRESSURE SLIDING EWD INTO PA FM THE UPPER MS VLY WILL BRING A MUCH COOLER AND DRIER AIRMASS TO THE REGION ON THURS. BERYL WILL LIFT NEWD FM THE NC COAST INTO THE NRN ATLC BY THE END OF THE PD. A STG MID-UPPER LEVEL TROUGH DIVING SEWD THRU THE CENTRAL STATES SHOULD FORM AN AREA OF LOW PRES OVR THE SRN PLAINS/LWR MS VLY WHICH SHOULD TRACK NWD INTO THE OH VLY/GRT LKS FRI-FRI NGT. A FEW STG TO SVR STORMS APPEAR POSSIBLE ON WED TO THE SOUTH/EAST OF THE SECONDARY COLD FRONT. SPC OUTLINED MOST OF THE CWA IN THE SEE TEXT. THUR NGT-FRI MORNING LOOKS RATHER CHILLY ESP IN THE NRN TIER WITH HIGH PRES OVRHEAD AND PWS BLW NORMAL. OVRRNG TYPE RAINS SHOULD EVENTUALLY REACH THE AREA FRI-FRI NGT AS THE PLAINS SYS EVOLVES NEWD INTO THE LWR LKS. MODEL SPREAD IS HIGH REGARDING THIS SYSTEM SO OPTED FOR EVEN MODEL COMPROMISE SPLIT BETWEEN THE SLOWER GFS AND PROGRESSIVE EURO. && .LONG TERM /SATURDAY THROUGH MONDAY/... GFS/EC ENSEMBLE MEANS SHOW A H5 TROUGH PERSISTING OVER THE NE STATES/NEW ENG WITH THE LOCAL AREA UNDER NW FLOW ON THE SW EDGE OF THE LOW CENTER. INTERESTING TO NOTE THAT THE NAO IS FCST TO APPROACH MINUS 3 WHICH WOULD FAVOR COOLER THAN NORMAL TEMPS. HOWEVER THE GEFS WANTS TO REBOUND HEIGHTS ABOVE NORMAL WHILE THE ECENS KEEPS A LW TROUGH IN PLACE WITH CLOSED LOW OVR NRN NEW ENG. CONFIDENCE IS LESS THAN AVERAGE AND THEREFORE HEDGED LONG TERM GRIDS TWD THE GLOBAL ENSEMBLE MEANS TO ADDRESS THE UNCERTAINTY IN THE LARGE SCALE PATTERN. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... COVERAGE OF TSRA/SHRA WILL RAMP UP MARKEDLY AS A COLD FRONT PUSHES INTO NORTHWESTERN PA LATER THIS AFTN. ALL AIRFIELDS ARE LIKELY TO EXPERIENCE A TSRA BY THIS EVENING...CAUSING BRIEF VSBY REDUCTIONS AND GUSTY WINDS. BEST CHC OF TSRA WILL BE EARLY AFTN AT BFD...MID AFTN TO LATE AFTN IPT/UNV/AOO/JST...AND EARLY EVENING AT MDT AND LNS. FOG IS POSSIBLE TONIGHT...AS HIGH PRES RIDGE BUILDS IN BEHIND DEPARTING FRONT. HOWEVER...LATEST MDL DATA SUGGESTS LINGERING HIGH CLOUDS WILL LIMIT RADIATIONAL COOLING AND POSSIBILITY OF DENSE FOG. OUTLOOK... WED...AM FOG POSS. ISOLD AFTN SHRA/TSRA POSS. THU...NO SIG WX EXPECTED. FRI...PM THUNDERSTORM IMPACTS POSSIBLE. SAT...THUNDERSTORM IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO/CERU/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...FITZGERALD/CERU
Hazardous weather outlook, May 29, 1:06 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 106 PM EDT TUE MAY 29 2012 PAZ004>006-010-011-017-301715- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD- 106 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-036-037-041-042-045-046-056-057-059-063>066-301715- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 106 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ024-033-301715- CAMBRIA-SOMERSET- 106 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. VERY HEAVY RAIN WILL FALL FROM THUNDERSTORMS...AND SOME STORMS MAY MOVE VERY SLOWLY. FLASH FLOODING IS A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ025>028-034-035-049>053-058-301715- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 106 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. VERY HEAVY RAIN WILL FALL FROM THUNDERSTORMS...AND SOME STORMS MAY MOVE VERY SLOWLY. FLASH FLOODING IS A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 29, 11:38 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 AM EDT TUE MAY 29 2012
PAZ004-291645-
WARREN PA-
1138 AM EDT TUE MAY 29 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY...
AT 1135 AM EDT...A STRONG THUNDERSTORM WAS NEAR GARLAND...MOVING
NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LOTTSVILLE...YOUNGSVILLE...SUGAR
GROVE...RUSSELL...KINZUA DAM AND SCANDIA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
AND STATE ROAD 59.
LAT...LON 4200 7892 4188 7891 4186 7892 4185 7891
4184 7892 4174 7948 4179 7955 4201 7939
FORECASTER: DANGELOLocal storm report, May 29, 12:18 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL COLUMBUS 41.95N 79.58W
05/29/2012 M1.00 INCH WARREN PA NWS OFFICE
REPORT RELAYED FROM NWS CLEVELAND
&&
EVENT NUMBER CTP1200064
COLBERTSpecial weather statement, May 29, 12:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 PM EDT TUE MAY 29 2012
PAZ004-291645-
WARREN PA-
1220 PM EDT TUE MAY 29 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN COUNTY...
AT 1218 PM EDT...A STRONG THUNDERSTORM WAS NEAR TITUSVILLE...MOVING
NORTHEAST AT 25 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT ENTERPRISE...GRAND
VALLEY AND TIDIOUTE. THIS STORM WILL IMPACT ROUTE 62.
LAT...LON 4176 7960 4176 7924 4170 7908 4162 7932
4162 7952 4162 7961 4163 7962 4175 7962
FORECASTER: DANGELOSpecial weather statement, May 29, 12:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1248 PM EDT TUE MAY 29 2012 PAZ004-005-291715- MCKEAN PA-WARREN PA- 1248 PM EDT TUE MAY 29 2012 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN AND WESTERN MCKEAN COUNTIES... AT 1242 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WARREN TO TIDIOUTE...MOVING EAST AT 25 MPH. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT SCANDIA...SHEFFIELD AND LUDLOW. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62... ROUTE 219...STATE ROAD 59...STATE ROAD 66. LAT...LON 4200 7860 4162 7877 4163 7947 4200 7919 FORECASTER: GARTNER/JUNG
Special weather statement, May 29, 1:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EDT TUE MAY 29 2012
PAZ006-037-291800-
POTTER PA-TIOGA PA-
113 PM EDT TUE MAY 29 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL POTTER AND WEST
CENTRAL TIOGA COUNTIES...
AT 106 PM EDT...A STRONG THUNDERSTORM WAS NEAR LYMAN RUN STATE
PARK...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT GALETON...GAINES AND WESTFIELD.
THIS WILL IMPACT ROUTE 6.
LAT...LON 4196 7748 4172 7732 4160 7778 4166 7789
4177 7788
FORECASTER: RXRSpecial weather statement, May 29, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 121 PM EDT TUE MAY 29 2012 PAZ006-012-291745- NORTHERN CLINTON PA-POTTER PA- 121 PM EDT TUE MAY 29 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND SOUTHEASTERN POTTER COUNTIES... AT 117 PM EDT...A STRONG THUNDERSTORM WAS NEAR TAMARACK...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF NORTH CENTRAL CLINTON COUNTY AND SOUTHEASTERN POTTER COUNTY. LAT...LON 4161 7761 4138 7759 4135 7785 4144 7790 FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:38 AM EDT | Special Weather Statement | CTP | Warren | 67 min |
| May 29, 11:47 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 58 min |
| May 29, 12:20 PM EDT | Special Weather Statement | CTP | Warren | 25 min |
| May 29, 12:48 PM EDT | Special Weather Statement | CTP | Warren | 27 min |
| May 29, 1:13 PM EDT | Special Weather Statement | CTP | Potter | 47 min |
| May 29, 1:22 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 53 min |
| May 29, 1:28 PM EDT | Special Weather Statement | CTP | McKean | 32 min |
| May 29, 1:32 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 43 min |
| May 29, 1:36 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 69 min |
| May 29, 1:58 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Mifflin | 62 min |
| May 29, 2:07 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 38 min |
| May 29, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield, Elk | 63 min |
| May 29, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 58 min |
| May 29, 2:29 PM EDT | Special Weather Statement | CTP | Huntingdon | 31 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter | 62 min |
| May 29, 3:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Perry, Snyder and 1 more | 39 min |
| May 29, 3:09 PM EDT | Special Weather Statement | CTP | Sullivan | 36 min |
| May 29, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 32 min |
| May 29, 3:16 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Clinton, Fulton, Huntingdon and 2 more | 44 min |
| May 29, 3:19 PM EDT | Special Weather Statement | CTP | Schuylkill | 41 min |
| May 29, 3:28 PM EDT | Special Weather Statement | CTP | Lycoming | 32 min |
| May 29, 3:36 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan, Tioga | 54 min |
| May 29, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Montour, Northumberland, Perry and 3 more | 77 min |
| May 29, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Centre, Clinton, Franklin, Fulton, Huntingdon and 5 more | 65 min |
| May 29, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 34 min |
| May 29, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Perry, York | 45 min |
| May 29, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 72 min |
| May 29, 5:15 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Franklin, Lebanon, Schuylkill | 3 hr |
| May 29, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 43 min |
| May 29, 5:37 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, Perry, Schuylkill | 3 hr |
| May 29, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, Lebanon, York | 72 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.